# SDR YENA2018100970556

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 40594 L1 PAX DOOR SILL AT FRAME 20 STR 23L HAS 4 EA. AREAS OF CORROSION AROUND GIRT BAR FITTING ATTACH HOLES; REF NR 40594 PREVIOUSLY BLENDED AREA AT FWD I/B LOCATION IS NOT IAW SRM 53-11-14-283-005 L1 DOOR SILL BEING REPLACED ON N/R 440496 / 440595.
